Alert archive / Pennsylvania / Wind Chill Advisories in 2015
Wind Chill Advisory 3, NWS State College, PA
NWS State College, PA issued this wind chill advisory at Jan 30, 2015, 3:19 AM EST for 18 counties in Pennsylvania. It took effect at Jan 30, 2015, 7:00 PM EST. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Jan 30, 2015, 3:19 AM EST (08:19 UTC)
- In effect from
- Jan 30, 2015, 7:00 PM EST
- Expired
- Jan 31, 2015, 8:48 AM EST
- In force
- 14 hr
- Issued by
- NWS State College, PA
Counties Cambria County, PA, Cameron County, PA, Centre County, PA, Clearfield County, PA, Clinton County, PA, Columbia County, PA, Elk County, PA, Lycoming County, PA, McKean County, PA, Montour County, PA, Northumberland County, PA, Potter County, PA, Schuylkill County, PA, Somerset County, PA, Sullivan County, PA, Tioga County, PA, Union County, PA, Warren County, PA
The radar
The State College radar (KCCX), 39 km from the middle of the area, began a volume at 08:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 8.3 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 512 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 245 m²/s²
- 0-3 km storm-relative helicity
- 395 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
485 WWUS41 KCTP 300819 WSWCTP URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE STATE COLLEGE PA 319 AM EST FRI JAN 30 2015 PAZ004>006-010-011-017-024-033-302030- /O.NEW.KCTP.WC.Y.0003.150131T0000Z-150131T1600Z/ /O.CON.KCTP.WW.Y.0009.000000T0000Z-150130T1200Z/ WARREN-MCKEAN-POTTER-ELK-CAMERON-CLEARFIELD-CAMBRIA-SOMERSET- INCLUDING THE CITIES OF...WARREN...BRADFORD...COUDERSPORT... ST. MARYS...RIDGWAY...EMPORIUM...DUBOIS...CLEARFIELD... JOHNSTOWN...SOMERSET 319 AM EST FRI JAN 30 2015 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THIS MORNING... ...WIND CHILL ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 11 AM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 11 AM EST SATURDAY. * HAZARD TYPES...SNOW...WITH SOME MIXED PRECIPITATION POSSIBLE OVER SOMERSET COUNTY UNTIL MIDNIGHT. * SNOW ACCUMULATIONS...2 TO 4 INCHES. * TIMING...THE LIGHT SNOW WILL CONTINUE TO FALL THROUGH DAWN. * IMPACTS...HAZARDOUS TRAVEL DUE TO SNOW COVERED ROADS. * WIND CHILL...10 TO 20 BELOW ZERO TONIGHT THROUGH EARLY SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... HAZARDOUS WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. USE CAUTION IF TRAVELING. FOR THE LATEST WEATHER INFORMATION...GO TO WEATHER.GOV/STATECOLLEGE OR MONITOR NOAA WEATHER RADIO. REPORT SNOW OR ICE ACCUMULATION TO THE NATIONAL WEATHER SERVICE STATE COLLEGE BY SENDING AN EMAIL TO CTP.STORMREPORTS@NOAA.GOV... POSTING TO THE NWS STATE COLLEGE FACEBOOK PAGE...OR TWEET @NWSSTATECOLLEGE WITH THE HASHTAG C...T...P...W...X. && $$ PAZ012-018-019-037-041-042-045-046-049-051>053-058-302030- /O.NEW.KCTP.WC.Y.0003.150131T0000Z-150131T1600Z/ NORTHERN CLINTON-NORTHERN CENTRE-SOUTHERN CENTRE-TIOGA- NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING- UNION-MONTOUR-NORTHUMBERLAND-COLUMBIA-SCHUYLKILL- INCLUDING THE CITIES OF...RENOVO...PHILIPSBURG...STATE COLLEGE... MANSFIELD...WELLSBORO...LAPORTE...LOCK HAVEN...WILLIAMSPORT... LEWISBURG...DANVILLE...SUNBURY...SHAMOKIN...BLOOMSBURG... BERWICK...POTTSVILLE 319 AM EST FRI JAN 30 2015 ...WIND CHILL ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 11 AM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 11 AM EST SATURDAY. * LOCATIONS...NORTH CENTRAL AND CENTRAL MOUNTAINS...PORTIONS OF THE MIDDLE SUSQUEHANNA RIVER VALLEY. * WIND CHILL READINGS...10 TO 20 BELOW ZERO TONIGHT THROUGH EARLY SATURDAY MORNING. * WINDS...15 TO 25 MPH SUSTAINED WITH GUSTS TO 45 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU WILL BE OUTDOORS...DRESS IN LAYERS AND WEAR A HAT AND GLOVES. YOUNG CHILDREN...THE ELDERLY AND THE HOMELESS ARE ESPECIALLY VULNERABLE TO THE COLD. APPROPRIATE ACTION SHOULD BE TAKEN TO ENSURE PETS HAVE ADEQUATE PROTECTION FROM THE COLD TEMPERATURES. && $$ DEVOIR
5 follow-up statements
401 WWUS41 KCTP 301143 WSWCTP URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE STATE COLLEGE PA 643 AM EST FRI JAN 30 2015 PAZ004>006-010-011-017-024-033-302345- /O.CAN.KCTP.WW.Y.0009.000000T0000Z-150130T1200Z/ /O.CON.KCTP.WC.Y.0003.150131T0000Z-150131T1600Z/ WARREN-MCKEAN-POTTER-ELK-CAMERON-CLEARFIELD-CAMBRIA-SOMERSET- INCLUDING THE CITIES OF...WARREN...BRADFORD...COUDERSPORT... ST. MARYS...RIDGWAY...EMPORIUM...DUBOIS...CLEARFIELD... JOHNSTOWN...SOMERSET 643 AM EST FRI JAN 30 2015 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 11 AM EST SATURDAY... ...WINTER WEATHER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS CANCELLED THE WINTER WEATHER ADVISORY. * WIND CHILL...10 TO 20 BELOW ZERO TONIGHT THROUGH EARLY SATURDAY MORNING. * WINDS...15 TO 25 MPH SUSTAINED WITH GUSTS TO 45 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU WILL BE OUTDOORS...DRESS IN LAYERS AND WEAR A HAT AND GLOVES. YOUNG CHILDREN...THE ELDERLY AND THE HOMELESS ARE ESPECIALLY VULNERABLE TO THE COLD. APPROPRIATE ACTION SHOULD BE TAKEN TO ENSURE PETS HAVE ADEQUATE PROTECTION FROM THE COLD TEMPERATURES. && $$ PAZ012-018-019-037-041-042-045-046-049-051>053-058-302345- /O.CON.KCTP.WC.Y.0003.150131T0000Z-150131T1600Z/ NORTHERN CLINTON-NORTHERN CENTRE-SOUTHERN CENTRE-TIOGA- NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING- UNION-MONTOUR-NORTHUMBERLAND-COLUMBIA-SCHUYLKILL- INCLUDING THE CITIES OF...RENOVO...PHILIPSBURG...STATE COLLEGE... MANSFIELD...WELLSBORO...LAPORTE...LOCK HAVEN...WILLIAMSPORT... LEWISBURG...DANVILLE...SUNBURY...SHAMOKIN...BLOOMSBURG... BERWICK...POTTSVILLE 643 AM EST FRI JAN 30 2015 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 11 AM EST SATURDAY... * LOCATIONS...NORTH CENTRAL AND CENTRAL MOUNTAINS...PORTIONS OF THE MIDDLE SUSQUEHANNA RIVER VALLEY. * WIND CHILL READINGS...10 TO 20 BELOW ZERO TONIGHT THROUGH EARLY SATURDAY MORNING. * WINDS...15 TO 25 MPH SUSTAINED WITH GUSTS TO 45 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU WILL BE OUTDOORS...DRESS IN LAYERS AND WEAR A HAT AND GLOVES. YOUNG CHILDREN...THE ELDERLY AND THE HOMELESS ARE ESPECIALLY VULNERABLE TO THE COLD. APPROPRIATE ACTION SHOULD BE TAKEN TO ENSURE PETS HAVE ADEQUATE PROTECTION FROM THE COLD TEMPERATURES. && $$
710 WWUS41 KCTP 302042 WSWCTP URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE STATE COLLEGE PA 342 PM EST FRI JAN 30 2015 PAZ004>006-010>012-017>019-037-041-042-045-046-049-051>053-058- 310845- /O.NEW.KCTP.WS.A.0002.150201T1700Z-150202T1700Z/ /O.CON.KCTP.WC.Y.0003.150131T0000Z-150131T1600Z/ WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-TIOGA-NORTHERN LYCOMING-SULLIVAN- SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-MONTOUR-NORTHUMBERLAND- COLUMBIA-SCHUYLKILL- INCLUDING THE CITIES OF...WARREN...BRADFORD...COUDERSPORT... ST. MARYS...RIDGWAY...EMPORIUM...RENOVO...DUBOIS...CLEARFIELD... PHILIPSBURG...STATE COLLEGE...MANSFIELD...WELLSBORO...LAPORTE... LOCK HAVEN...WILLIAMSPORT...LEWISBURG...DANVILLE...SUNBURY... SHAMOKIN...BLOOMSBURG...BERWICK...POTTSVILLE 342 PM EST FRI JAN 30 2015 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 11 AM EST SATURDAY... ...WINTER STORM WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY MORNING... THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A WINTER STORM WATCH...WHICH IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY MORNING. * WIND CHILLS...10 TO 20 BELOW ZERO TONIGHT THROUGH EARLY SATURDAY MORNING. * IMPACTS...FROSTBITE TO EXPOSED SKIN IN 30 MINUTES. * SNOW ACCUMULATIONS...POTENTIAL FOR 6 INCHES OR MORE SUNDAY AFTERNOON THROUGH EARLY MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU WILL BE OUTDOORS...DRESS IN LAYERS AND WEAR A HAT AND GLOVES. YOUNG CHILDREN...THE ELDERLY AND THE HOMELESS ARE ESPECIALLY VULNERABLE TO THE COLD. APPROPRIATE ACTION SHOULD BE TAKEN TO ENSURE PETS HAVE ADEQUATE PROTECTION FROM THE COLD TEMPERATURES. && $$ PAZ024-033-310845- /O.NEW.KCTP.WS.A.0002.150201T1700Z-150202T1700Z/ /O.CON.KCTP.WC.Y.0003.150131T0000Z-150131T1600Z/ CAMBRIA-SOMERSET- INCLUDING THE CITIES OF...JOHNSTOWN...SOMERSET 342 PM EST FRI JAN 30 2015 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 11 AM EST SATURDAY... ...WINTER STORM WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY MORNING... THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A WINTER STORM WATCH...WHICH IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY MORNING. * WIND CHILLS...10 TO 20 BELOW ZERO TONIGHT THROUGH EARLY SATURDAY MORNING. * IMPACTS...FROSTBITE TO EXPOSED SKIN IN 30 MINUTES. * SNOW ACCUMULATIONS...POTENTIAL FOR 6 INCHES OR MORE SUNDAY AFTERNOON THROUGH EARLY MONDAY. * ICE ACCUMULATIONS...POTENTIAL FOR UP TO ONE TENTH OF AN INCH SUNDAY AFTERNOON THROUGH EARLY MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU WILL BE OUTDOORS...DRESS IN LAYERS AND WEAR A HAT AND GLOVES. YOUNG CHILDREN...THE ELDERLY AND THE HOMELESS ARE ESPECIALLY VULNERABLE TO THE COLD. APPROPRIATE ACTION SHOULD BE TAKEN TO ENSURE PETS HAVE ADEQUATE PROTECTION FROM THE COLD TEMPERATURES. && $$ PAZ050-310845- /O.NEW.KCTP.WS.A.0002.150201T1700Z-150202T1700Z/ SNYDER- INCLUDING THE CITY OF...SELINSGROVE 342 PM EST FRI JAN 30 2015 ...WINTER STORM WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY MORNING... THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A WINTER STORM WATCH...WHICH IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY MORNING. * SNOW ACCUMULATIONS...POTENTIAL FOR 6 INCHES OR MORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE SOURCE OF WEATHER INFORMATION FOR THE LATEST UPDATES. ADDITIONAL DETAILS CAN ALSO BE FOUND AT...WEATHER.GOV/STATECOLLEGE. && $$ PAZ025>028-034>036-056-057-059-063>066-310845- /O.NEW.KCTP.WS.A.0002.150201T1700Z-150202T1700Z/ BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-BEDFORD-FULTON-FRANKLIN-PERRY- DAUPHIN-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER- INCLUDING THE CITIES OF...ALTOONA...HUNTINGDON...MOUNT UNION... LEWISTOWN...MIFFLINTOWN...BEDFORD...MCCONNELLSBURG... CHAMBERSBURG...NEWPORT...HARRISBURG...HERSHEY...LEBANON... CARLISLE...GETTYSBURG...YORK...LANCASTER 342 PM EST FRI JAN 30 2015 ...WINTER STORM WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY MORNING... THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A WINTER STORM WATCH...WHICH IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY MORNING. * SNOW ACCUMULATIONS...POTENTIAL FOR 6 INCHES OR MORE. * ICE ACCUMULATIONS...POTENTIAL FOR UP TO ONE TENTH OF AN INCH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE SOURCE OF WEATHER INFORMATION FOR THE LATEST UPDATES. ADDITIONAL DETAILS CAN ALSO BE FOUND AT...WEATHER.GOV/STATECOLLEGE. && $$ MS
203 WWUS41 KCTP 310313 WSWCTP URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE STATE COLLEGE PA 1013 PM EST FRI JAN 30 2015 PAZ004>006-010>012-017>019-037-041-042-045-046-049-051>053-058- 311700- /O.CON.KCTP.WC.Y.0003.000000T0000Z-150131T1600Z/ /O.CON.KCTP.WS.A.0002.150201T1700Z-150202T1700Z/ WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-TIOGA-NORTHERN LYCOMING-SULLIVAN- SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-MONTOUR-NORTHUMBERLAND- COLUMBIA-SCHUYLKILL- INCLUDING THE CITIES OF...WARREN...BRADFORD...COUDERSPORT... ST. MARYS...RIDGWAY...EMPORIUM...RENOVO...DUBOIS...CLEARFIELD... PHILIPSBURG...STATE COLLEGE...MANSFIELD...WELLSBORO...LAPORTE... LOCK HAVEN...WILLIAMSPORT...LEWISBURG...DANVILLE...SUNBURY... SHAMOKIN...BLOOMSBURG...BERWICK...POTTSVILLE 1013 PM EST FRI JAN 30 2015 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST SATURDAY... ...WINTER STORM WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY MORNING... * WIND CHILLS...10 TO 20 BELOW ZERO TONIGHT THROUGH EARLY SATURDAY MORNING. * IMPACTS...FROSTBITE TO EXPOSED SKIN IN 30 MINUTES. * SNOW ACCUMULATIONS...POTENTIAL FOR 6 INCHES OR MORE SUNDAY AFTERNOON THROUGH EARLY MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU WILL BE OUTDOORS...DRESS IN LAYERS AND WEAR A HAT AND GLOVES. YOUNG CHILDREN...THE ELDERLY AND THE HOMELESS ARE ESPECIALLY VULNERABLE TO THE COLD. APPROPRIATE ACTION SHOULD BE TAKEN TO ENSURE PETS HAVE ADEQUATE PROTECTION FROM THE COLD TEMPERATURES. && $$ PAZ024-033-311700- /O.CON.KCTP.WC.Y.0003.000000T0000Z-150131T1600Z/ /O.CON.KCTP.WS.A.0002.150201T1700Z-150202T1700Z/ CAMBRIA-SOMERSET- INCLUDING THE CITIES OF...JOHNSTOWN...SOMERSET 1013 PM EST FRI JAN 30 2015 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST SATURDAY... ...WINTER STORM WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY MORNING... * WIND CHILLS...10 TO 20 BELOW ZERO TONIGHT THROUGH EARLY SATURDAY MORNING. * IMPACTS...FROSTBITE TO EXPOSED SKIN IN 30 MINUTES. * SNOW ACCUMULATIONS...POTENTIAL FOR 6 INCHES OR MORE SUNDAY AFTERNOON THROUGH EARLY MONDAY. * ICE ACCUMULATIONS...POTENTIAL FOR UP TO ONE TENTH OF AN INCH SUNDAY AFTERNOON THROUGH EARLY MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU WILL BE OUTDOORS...DRESS IN LAYERS AND WEAR A HAT AND GLOVES. YOUNG CHILDREN...THE ELDERLY AND THE HOMELESS ARE ESPECIALLY VULNERABLE TO THE COLD. APPROPRIATE ACTION SHOULD BE TAKEN TO ENSURE PETS HAVE ADEQUATE PROTECTION FROM THE COLD TEMPERATURES. && $$ PAZ050-311700- /O.CON.KCTP.WS.A.0002.150201T1700Z-150202T1700Z/ SNYDER- INCLUDING THE CITY OF...SELINSGROVE 1013 PM EST FRI JAN 30 2015 ...WINTER STORM WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY MORNING... * SNOW ACCUMULATIONS...POTENTIAL FOR 6 INCHES OR MORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE SOURCE OF WEATHER INFORMATION FOR THE LATEST UPDATES. ADDITIONAL DETAILS CAN ALSO BE FOUND AT...WEATHER.GOV/STATECOLLEGE. && $$ PAZ025>028-034>036-056-057-059-063>066-311700- /O.CON.KCTP.WS.A.0002.150201T1700Z-150202T1700Z/ BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-BEDFORD-FULTON-FRANKLIN-PERRY- DAUPHIN-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER- INCLUDING THE CITIES OF...ALTOONA...HUNTINGDON...MOUNT UNION... LEWISTOWN...MIFFLINTOWN...BEDFORD...MCCONNELLSBURG... CHAMBERSBURG...NEWPORT...HARRISBURG...HERSHEY...LEBANON... CARLISLE...GETTYSBURG...YORK...LANCASTER 1013 PM EST FRI JAN 30 2015 ...WINTER STORM WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY MORNING... * SNOW ACCUMULATIONS...POTENTIAL FOR 6 INCHES OR MORE. * ICE ACCUMULATIONS...POTENTIAL FOR UP TO ONE TENTH OF AN INCH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE SOURCE OF WEATHER INFORMATION FOR THE LATEST UPDATES. ADDITIONAL DETAILS CAN ALSO BE FOUND AT...WEATHER.GOV/STATECOLLEGE. && $$ LAMBERT/GARTNER
006 WWUS41 KCTP 311215 WSWCTP URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE STATE COLLEGE PA 715 AM EST SAT JAN 31 2015 PAZ004>006-010>012-017>019-037-041-042-045-046-049-051>053-058- 010015- /O.CON.KCTP.WC.Y.0003.000000T0000Z-150131T1600Z/ /O.CON.KCTP.WS.A.0002.150201T1700Z-150202T1700Z/ WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-TIOGA-NORTHERN LYCOMING-SULLIVAN- SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-MONTOUR-NORTHUMBERLAND- COLUMBIA-SCHUYLKILL- INCLUDING THE CITIES OF...WARREN...BRADFORD...COUDERSPORT... ST. MARYS...RIDGWAY...EMPORIUM...RENOVO...DUBOIS...CLEARFIELD... PHILIPSBURG...STATE COLLEGE...MANSFIELD...WELLSBORO...LAPORTE... LOCK HAVEN...WILLIAMSPORT...LEWISBURG...DANVILLE...SUNBURY... SHAMOKIN...BLOOMSBURG...BERWICK...POTTSVILLE 715 AM EST SAT JAN 31 2015 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST THIS MORNING... ...WINTER STORM WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY MORNING... * WIND CHILLS...10 TO 20 BELOW ZERO TONIGHT THROUGH EARLY SATURDAY MORNING. * IMPACTS...FROSTBITE TO EXPOSED SKIN IN 30 MINUTES. * SNOW ACCUMULATIONS...POTENTIALLY 6 OR MORE INCHES. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU WILL BE OUTDOORS...DRESS IN LAYERS AND WEAR A HAT AND GLOVES. YOUNG CHILDREN...THE ELDERLY AND THE HOMELESS ARE ESPECIALLY VULNERABLE TO THE COLD. APPROPRIATE ACTION SHOULD BE TAKEN TO ENSURE PETS HAVE ADEQUATE PROTECTION FROM THE COLD TEMPERATURES. && $$ PAZ024-033-010015- /O.CON.KCTP.WC.Y.0003.000000T0000Z-150131T1600Z/ /O.CON.KCTP.WS.A.0002.150201T1700Z-150202T1700Z/ CAMBRIA-SOMERSET- INCLUDING THE CITIES OF...JOHNSTOWN...SOMERSET 715 AM EST SAT JAN 31 2015 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST THIS MORNING... ...WINTER STORM WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY MORNING... * WIND CHILLS...10 TO 20 BELOW ZERO TONIGHT THROUGH EARLY SATURDAY MORNING. * IMPACTS...FROSTBITE TO EXPOSED SKIN IN 30 MINUTES. * SNOW ACCUMULATIONS...POTENTIALLY 6 OR MORE INCHES. * ICE ACCUMULATIONS...AROUND A TRACE. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU WILL BE OUTDOORS...DRESS IN LAYERS AND WEAR A HAT AND GLOVES. YOUNG CHILDREN...THE ELDERLY AND THE HOMELESS ARE ESPECIALLY VULNERABLE TO THE COLD. APPROPRIATE ACTION SHOULD BE TAKEN TO ENSURE PETS HAVE ADEQUATE PROTECTION FROM THE COLD TEMPERATURES. && $$ PAZ050-010015- /O.CON.KCTP.WS.A.0002.150201T1700Z-150202T1700Z/ SNYDER- INCLUDING THE CITY OF...SELINSGROVE 715 AM EST SAT JAN 31 2015 ...WINTER STORM WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY MORNING... * SNOW ACCUMULATIONS...4 TO 8 INCHES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE SOURCE OF WEATHER INFORMATION FOR THE LATEST UPDATES. ADDITIONAL DETAILS CAN ALSO BE FOUND AT...WEATHER.GOV/STATECOLLEGE. && $$ PAZ025>028-034>036-056-057-059-063>066-010015- /O.CON.KCTP.WS.A.0002.150201T1700Z-150202T1700Z/ BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-BEDFORD-FULTON-FRANKLIN-PERRY- DAUPHIN-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER- INCLUDING THE CITIES OF...ALTOONA...HUNTINGDON...MOUNT UNION... LEWISTOWN...MIFFLINTOWN...BEDFORD...MCCONNELLSBURG... CHAMBERSBURG...NEWPORT...HARRISBURG...HERSHEY...LEBANON... CARLISLE...GETTYSBURG...YORK...LANCASTER 715 AM EST SAT JAN 31 2015 ...WINTER STORM WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY MORNING... * SNOW ACCUMULATIONS...4 TO 8 INCHES. * ICE ACCUMULATIONS...AROUND A TRACE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE SOURCE OF WEATHER INFORMATION FOR THE LATEST UPDATES. ADDITIONAL DETAILS CAN ALSO BE FOUND AT...WEATHER.GOV/STATECOLLEGE. && $$
541 WWUS41 KCTP 311348 WSWCTP URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE STATE COLLEGE PA 848 AM EST SAT JAN 31 2015 ...WINTER STORM TO AFFECT ALL OF CENTRAL PENNSYLVANIA LATE TONIGHT INTO MONDAY MORNING... PAZ004>006-010>012-017>019-037-041-042-045-046-049-051>053-058- 010200- /O.CAN.KCTP.WC.Y.0003.000000T0000Z-150131T1600Z/ /O.CON.KCTP.WS.A.0002.150201T1700Z-150202T1700Z/ WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-TIOGA-NORTHERN LYCOMING-SULLIVAN- SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-MONTOUR-NORTHUMBERLAND- COLUMBIA-SCHUYLKILL- INCLUDING THE CITIES OF...WARREN...BRADFORD...COUDERSPORT... ST. MARYS...RIDGWAY...EMPORIUM...RENOVO...DUBOIS...CLEARFIELD... PHILIPSBURG...STATE COLLEGE...MANSFIELD...WELLSBORO...LAPORTE... LOCK HAVEN...WILLIAMSPORT...LEWISBURG...DANVILLE...SUNBURY... SHAMOKIN...BLOOMSBURG...BERWICK...POTTSVILLE 848 AM EST SAT JAN 31 2015 ...WINTER STORM WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY MORNING... ...WIND CHILL ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS CANCELLED THE WIND CHILL ADVISORY. * SNOW ACCUMULATIONS...POTENTIALLY 6 INCHES OR MORE. * SNOW ONSET...LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE SOURCE OF WEATHER INFORMATION FOR THE LATEST UPDATES. ADDITIONAL DETAILS CAN ALSO BE FOUND AT...WEATHER.GOV/STATECOLLEGE. && $$ PAZ024-033-010200- /O.CAN.KCTP.WC.Y.0003.000000T0000Z-150131T1600Z/ /O.CON.KCTP.WS.A.0002.150201T1700Z-150202T1700Z/ CAMBRIA-SOMERSET- INCLUDING THE CITIES OF...JOHNSTOWN...SOMERSET 848 AM EST SAT JAN 31 2015 ...WINTER STORM WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY MORNING... ...WIND CHILL ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS CANCELLED THE WIND CHILL ADVISORY. * SNOW ACCUMULATIONS...4 TO 8 INCHES. * ICE ACCUMULATIONS...AROUND A TRACE. * SNOW ONSET...LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE SOURCE OF WEATHER INFORMATION FOR THE LATEST UPDATES. ADDITIONAL DETAILS CAN ALSO BE FOUND AT...WEATHER.GOV/STATECOLLEGE. && $$ PAZ050-010200- /O.CON.KCTP.WS.A.0002.150201T1700Z-150202T1700Z/ SNYDER- INCLUDING THE CITY OF...SELINSGROVE 848 AM EST SAT JAN 31 2015 ...WINTER STORM WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY MORNING... * SNOW ACCUMULATIONS...POTENTIALLY 6 INCHES OR MORE. * SNOW ONSET...LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE SOURCE OF WEATHER INFORMATION FOR THE LATEST UPDATES. ADDITIONAL DETAILS CAN ALSO BE FOUND AT...WEATHER.GOV/STATECOLLEGE. && $$ PAZ025>028-034>036-056-057-059-063>066-010200- /O.CON.KCTP.WS.A.0002.150201T1700Z-150202T1700Z/ BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-BEDFORD-FULTON-FRANKLIN-PERRY- DAUPHIN-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER- INCLUDING THE CITIES OF...ALTOONA...HUNTINGDON...MOUNT UNION... LEWISTOWN...MIFFLINTOWN...BEDFORD...MCCONNELLSBURG... CHAMBERSBURG...NEWPORT...HARRISBURG...HERSHEY...LEBANON... CARLISLE...GETTYSBURG...YORK...LANCASTER 848 AM EST SAT JAN 31 2015 ...WINTER STORM WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY MORNING... * SNOW ACCUMULATIONS...4 TO 8 INCHES. * ICE ACCUMULATIONS...A TRACE OR MORE. * SNOW ONSET...LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE SOURCE OF WEATHER INFORMATION FOR THE LATEST UPDATES. ADDITIONAL DETAILS CAN ALSO BE FOUND AT...WEATHER.GOV/STATECOLLEGE. && $$
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this wind chill advisory went out at Jan 30, 3:14 AM EST, 5 minutes earlier.
Area forecast discussion, Jan 30, 3:14 AM EST, 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 314 AM EST FRI JAN 30 2015 .SYNOPSIS... AN ALBERTA CLIPPER/ARCTIC COLD FRONT WILL CROSS THE AREA TONIGHT. HIGH PRESSURE WILL RETURN FOR LATE FRIDAY INTO SATURDAY. A NEW STORM IS EXPECTED TO PASS WELL SOUTH OF THE AREA LATER SUNDAY INTO MONDAY...FOLLOWED BY ANOTHER SURGE OF COLD AIR FOR EARLY NEXT WEEK. && .NEAR TERM /UNTIL 6 AM THIS MORNING/... WATER VAPOR LOOP INDICATES VIGOROUS SHORTWAVE LOCATED OVER KPIT AT THIS HOUR. REGIONAL RADAR MOSAIC INDICATES PRECIP SHIELD WITH CONVECTIVE ELEMENTS EXTENDING FROM THE WEST CENTRAL MOUNTAINS WSW TO NORTH CENTRAL. THIS PRECIP WILL CROSS CENTRAL PENNSYLVANIA BETWEEN 07Z AND 12Z...ADDING ANOTHER 0.5 TO 1.5" OF ACCUMULATION. SOME ICE IS POSSIBLE ACROSS THE SOUTHERN TIER BUT UPSTREAM OBS INDICATE QUICK CHANGE BACK TO -SHSN EVEN WHERE SFC TEMPS WERE ABOVE FREEZING. WILL MAINTAIN WINT WEATHER ADVISORY ACROSS THE SOUTH FOR GENERALLY NUISANCE ICING AT WORST. HAVE TWEAKED SNOWFALL TOTALS IN OUR GRIDDED FORECASTS...BASED ON SFC REPORTS AND LATEST GUIDANCE. LOOKS LIKE ARND 4 INCHES ACROSS THE NW MTNS...TO LESS THAN AN INCH FROM HARRISBURG SOUTHWARD. HAVE INCLUDED LIGHT ICE TOTALS OF A TENTH OF AN INCH OR LESS ACROSS SOUTHERN PA. BEHIND THE FRONT...ONLY SCT LAKE EFFECT SNOW SHOWERS SHOULD REMAIN EARLY TO MID MORNING OVR THE ALLEGHENY MTNS. LOW TEMPS TONIGHT WILL RANGE FROM THE UPPER TEENS ACROSS THE WRN MTNS...TO THE MID AND UPPER 20S ACROSS THE SUSQ VALLEY. && .SHORT TERM /6 AM THIS MORNING THROUGH 6 PM SATURDAY/... FRIDAY WILL BE A BLUSTERY AND COLD DAY AS ARCTIC AIR PAYS A RETURN VISIT. LINGERING SNOW SHOWERS WILL FAVOR THE USUAL WESTERN AND NORTHERN HIGHER TERRAIN WITH CENTRAL AND EASTERN AREAS PROBABLY SEEING LITTLE MORE THAN SOME STRAY FLURRIES. TEMPS WILL LIKELY PEAK EARLY AND EITHER STAY STEADY OR FALL THROUGHOUT THE DAY. WIND CHILLS WILL RANGE FROM 5 TO 15 BELOW ZERO OVER WESTERN HIGHER ELEVATIONS BY LATE IN THE DAY AS WINDS BECOME GUSTY BEHIND THE DEPARTING FRONT. && .LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/... TOOK OUT MENTION OF SNOW FRIDAY NIGHT...FLOW TOO NORTHERLY. WIND CHILL ADVISORIES WILL LIKELY BE NEEDED ACROSS NORTH CENTRAL PA FRIDAY NIGHT INTO SATURDAY MORNING UNTIL AROUND 14Z. STILL MAINLY 3RD PERIOD...WILL HOLD OFF AN ADVISORY FOR NOW. SATURDAY LOOKS SUNNY BUT ON THE COLD SIDE. SOME CHC OF SOME LIGHT SNOW SATURDAY NIGHT AND EARLY SUNDAY ACROSS THE FAR NORTH...WITH COLD FRONT DROPPING SE. HAVE LOW CHC IN EARLY SUNDAY ACROSS THE FAR WEST. MODELS STILL SHOW POTENTIAL FOR A LOW MOVING JUST SOUTH OF PA LATER SUNDAY INTO EARLY MONDAY. THUS LEFT SNOW IN THE FCST. DID SOME MAKE A FEW ADJUSTMENTS. MAIN THING WAS TO CUT BACK POPS ACROSS THE NW EARLY MONDAY. NOT SEEING A LOT OF POTENTIAL FOR LAKE EFFECT LATE MONDAY...FLOW TOO NORTHERLY. THUS MADE A FEW ADJUSTMENTS MONDAY NIGHT. ANOTHER SHOT OF COLD AIR IN FOR MONDAY NIGHT INTO TUE...AS HIGH PRESSURE BUILDS IN FROM THE PLAINS. MODELS HINT AT ANOTHER LOW TRACKING NEAR THE AREA ON WED. HAVE LOW END POPS FOR SNOW. MORE COLD AIR BEHIND THAT SYSTEM. && .AVIATION /08Z FRIDAY THROUGH TUESDAY/... A THIRD GROUP OF SNOW BANDS ARE MOVING THROUGH THE TAF SITES OVERNIGHT...WITH CONDITIONS DROPPING FROM VFR TO MVFR THROUGH THE CENTRAL AND SOUTHEAST TAF SITES...AND IFR OR LOWER AT THE WESTERN TAF STIES OF AOO...JST AND BFD. EXPECT THESE CONDITIONS TO CONTINUE TILL AROUND 10Z...AND CONDITIONS WILL SLOWLY IMPROVE INTO FRIDAY MORNING. JST AND BFD WILL BE THE HOLD OUTS...WITH MVFR TO POSSIBLE IFR AT JST PROBABLE INTO FRIDAY AFTERNOON. OUTLOOK... SAT...VFR. SUN...LOWER CONDITIONS POSSIBLE OVER SOUTHERN AREAS ASSOCIATED WITH A STORM MOVING THROUGH THE CAROLINAS. MON...REDUCED CONDS EARLY IN SNOW SHOWERS. IMPROVING FROM WEST TO EAST AFTERNOON ONWARD. TUE...NO SIG WX. && .CTP WATCHES/WARNINGS/ADVISORIES... WINTER WEATHER ADVISORY UNTIL 7 AM EST THIS MORNING FOR PAZ004>006-010-011-017-024-033. && SYNOPSIS...LA CORTE NEAR TERM...DEVOIR/FITZGERALD SHORT TERM...FITZGERALD/LA CORTE LONG TERM...MARTIN AVIATION...CERU/GARTNER
Hazardous weather outlook, Jan 29, 12:56 PM EST, 14 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 1256 PM EST THU JAN 29 2015 PAZ012-018-019-037-041-042-045-046-049>053-058-301800- NORTHERN CLINTON-NORTHERN CENTRE-SOUTHERN CENTRE-TIOGA- NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION- SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-SCHUYLKILL- 1256 PM EST THU JAN 29 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. A PERIOD OF LIGHT SNOW WILL OCCUR THIS AFTERNOON THROUGH EARLY TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. VERY COLD TEMPERATURES ARE EXPECTED FRIDAY NIGHT INTO SATURDAY MORNING...WHICH WILL CAUSE WIND CHILLS TO DIP TO BETWEEN 5 BELOW AND 15 DEGREES BELOW ZERO. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ025>028-034>036-056-057-059-063>066-301800- BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-BEDFORD-FULTON-FRANKLIN-PERRY- DAUPHIN-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER- 1256 PM EST THU JAN 29 2015 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 1 AM EST FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. VERY COLD TEMPERATURES ARE EXPECTED FRIDAY NIGHT INTO SATURDAY MORNING...WHICH WILL CAUSE WIND CHILLS TO DIP TO BETWEEN 5 BELOW AND 15 DEGREES BELOW ZERO. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ004>006-010-011-017-024-033-301800- WARREN-MCKEAN-POTTER-ELK-CAMERON-CLEARFIELD-CAMBRIA-SOMERSET- 1256 PM EST THU JAN 29 2015 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 7 AM EST FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. IN ADDITION: VERY COLD TEMPERATURES ARE EXPECTED FRIDAY NIGHT INTO SATURDAY MORNING...WHICH WILL CAUSE WIND CHILLS TO DIP TO BETWEEN 10 TO 20 DEGREES BELOW ZERO. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 30, 3:15 AM EST | Wind Advisory | CTP | Adams, Lancaster, York | 12 hr |
| Jan 30, 3:42 PM EST | Winter Storm Watch | CTP | Adams, Bedford, Blair, Cambria, Cameron, Centre and 27 more | 23 hr |
Nearby
Wind Chill Advisories in Pennsylvania, 2015Every wind chill advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.